Alert archive / Kentucky / Frost Advisories in 2016

Frost Advisory 2, NWS Jackson, KY

March 25, 201633 counties in Kentucky

NWS Jackson, KY issued this frost advisory at Mar 25, 2016, 4:11 PM EDT for 33 counties in Kentucky. It took effect at Mar 26, 2016, 2:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2016, 4:11 PM EDT (20:11 UTC)
In effect from
Mar 26, 2016, 2:00 AM EDT
Expired
Mar 26, 2016, 10:00 AM EDT
In force
8 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WWUS73 KJKL 252011
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
411 PM EDT FRI MAR 25 2016

...TEMPERATURES AT OR BELOW FREEZING OVERNIGHT WILL LEAD TO FROST
DEVELOPMENT...

.CLEAR SKIES AND CALM CONDITIONS OVERNIGHT WILL LEAD TO
TEMPERATURES FALLING TO OR JUST BELOW FREEZING. THIS WILL ALLOW
FROST TO FORM ACROSS EASTERN KENTUCKY. MOST OF THE FROST SHOULD BE
CONFINED TO VALLEY LOCATIONS ACROSS THE AREA...PARTICULARLY DEEPER
AND MORE SHELTERED VALLEYS.

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261400-
/O.NEW.KJKL.FR.Y.0002.160326T0600Z-160326T1400Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKOWSEE...ANNVILLE...BURNSIDE...SOMERSET...
LONDON...MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...
WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...
COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
411 PM EDT FRI MAR 25 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY. 

* TEMPERATURE...VALLEY TEMPERATURES WILL FALL TO BETWEEN 30 AND 32
  DEGREES TONIGHT.

* IMPACTS...THE FROST COULD DAMAGE OR KILL SENSITIVE OUTDOOR
  PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
AR
3 follow-up statements
380 
WWUS73 KJKL 260059
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
859 PM EDT FRI MAR 25 2016

...TEMPERATURES AT OR BELOW FREEZING OVERNIGHT WILL LEAD TO FROST
DEVELOPMENT...

.CLEAR SKIES AND CALM CONDITIONS OVERNIGHT WILL LEAD TO
TEMPERATURES FALLING TO OR JUST BELOW FREEZING. THIS WILL ALLOW
FROST TO FORM ACROSS EASTERN KENTUCKY. FROST SHOULD BE MOST
WIDESPREAD IN THE DEEPER VALLEY LOCATIONS WHERE COLDEST
TEMPERATURES WILL OCCUR.

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261400-
/O.CON.KJKL.FR.Y.0002.160326T0600Z-160326T1400Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKOWSEE...ANNVILLE...BURNSIDE...SOMERSET...
LONDON...MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...
WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...
COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
859 PM EDT FRI MAR 25 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...

* TEMPERATURES WILL FALL TO OR JUST BELOW FREEZING ON MANY RIDGES
  OVERNIGHT...WITH VALLEY LOCATIONS FALLING SEVERAL DEGREES BELOW
  FREEZING.

* IMPACTS...THE FROST COULD DAMAGE OR KILL SENSITIVE OUTDOOR
  PLANTS. PLEASE TAKE PRECAUTIONS BY COVERING OR BRINGING THESE
  PLANTS INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
AR/JMW
534 
WWUS73 KJKL 260807
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
407 AM EDT SAT MAR 26 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261400-
/O.CON.KJKL.FR.Y.0002.000000T0000Z-160326T1400Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKOWSEE...ANNVILLE...BURNSIDE...SOMERSET...
LONDON...MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...
WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...
COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
407 AM EDT SAT MAR 26 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES WILL CONTINUE TO FALL TO NEAR OR JUST BELOW FREEZING
  IN THE VALLEYS THROUGH DAWN...ALLOWING FOR FROST FORMATION.

* THE FROST COULD DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PLEASE
  TAKE PRECAUTIONS BY COVERING OR BRINGING THESE PLANTS INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GEOGERIAN
782 
WWUS73 KJKL 261400 AAA
NPWJKL

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1000 AM EDT SAT MAR 26 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261500-
/O.EXP.KJKL.FR.Y.0002.000000T0000Z-160326T1400Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKOWSEE...ANNVILLE...BURNSIDE...SOMERSET...
LONDON...MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...
WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...
COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
1000 AM EDT SAT MAR 26 2016

...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

PLENTY OF SUNSHINE IS QUICKLY SENDING TEMPERATURES UP INTO THE 40S
BY MID MORNING...MELTING AND EVAPORATING THE FROST. AS A RESULT
THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM. 

$$

GREIF

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this frost advisory went out at Mar 25, 3:42 PM EDT, 29 minutes earlier.

Area forecast discussion, Mar 25, 3:42 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
342 PM EDT FRI MAR 25 2016

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 342 PM EDT FRI MAR 25 2016

THE FORECAST ISSUE OF THE DAY IN THE SHORT TERM WILL BE TONIGHTS
TEMPERATURES AND THE FROST ADVISORY WE WILL BE ISSUING SHORTLY.
BASED ON CURRENT SATELLITE TRENDS AND THE LATEST MOS DATA AND
MODEL SOUNDINGS...CURRENT CLOUD COVER SHOULD CONTINUE TO STEADILY
ERODE AWAY FROM THE NORTH AND WEST THIS AFTERNOON AND EVENING.
CONDITIONS ARE EXPECTED TO BE SUPPORTIVE OF A RAPID TEMPERATURE
DROP OVERNIGHT. THE MAIN FOCUS FOR FROST IN OUR FORECAST AREA
WILL LIKELY BE OUR VALLEYS...PARTICULARLY OUR DEEPER AND MORE
SHELTERED VALLEYS IN THE EASTERN AND NORTHEASTERN COUNTIES. THE
CLOUDS SHOULD BE MOSTLY GONE BY AROUND 3Z THIS EVENING.

A RIDGE OF HIGH PRESSURE IS EXPECTED TO SETTLE OVER THE REGION ON
SATURDAY...WHICH WILL BRING US MORE DRY WEATHER AND MUCH WARMER
TEMPERATURES ON SATURDAY. THE PROXIMITY OF THE RIDGE AND THE
EXPECTED ABUNDANT SUNSHINE SHOULD ALLOW TEMPERATURES TO CLIMB INTO
THE MID TO UPPER 60S BY SATURDAY AFTERNOON. A FEW LOCATIONS ALONG
THE TENNESSEE BORDER MAY EVEN REACH 70 BY DAYS END. TOMORROWS
NIGHT TEMPERATURES REMAIN MORE THAN WARM ENOUGH TO KEEP FROST FROM
FORMING. A NEW ZONE FORECAST TEXT PRODUCT...ALONG WITH THE FROST
ADVISORY AND AN UPDATED HAZARDOUS WEATHER OUTLOOK...WILL ALL BE
ISSUED SHORTLY.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 314 AM EDT FRI MAR 25 2016

MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE MID/UPPER LEVEL
EVOLUTION THROUGH THE MIDDLE OF NEXT WEEK. CLEAR SKIES AND LIGHT
WINDS SHOULD YIELD ANOTHER DECENT RIDGE/VALLEY SPLIT FOR SATURDAY
NIGHT WITH VALLEYS FALLING TO AROUND 40. WE COULD DIP
LOWER...SETTING UP SOME PATCHY FROST...BUT WILL KEEP IT OUT OF
THE FORECAST FOR NOW. BY EASTER SUNDAY...EASTERN KENTUCKY IS
TRAPPED BETWEEN TWO SYSTEMS...ONE TO THE SOUTHEAST AND ANOTHER
ONE TO THE WEST. WITH DOWNSLOPING SOUTHEAST FLOW
DEVELOPING...CONDITIONS SHOULD BE VERY HARSH TO ALLOW FOR MUCH
PRECIPITATION DURING THE DAY...ESPECIALLY WITH THE AREA SITTING
BETWEEN TWO STORM SYSTEMS AND LIKELY EXPERIENCING SOME
SUBSIDENCE. GFS/NAM CONTINUE TO PAINT SOME QPF OVER THE
AREA...BUT REALLY NOT BUYING IT AND GOING TO TREND TOWARDS THE
DRIER ECMWF. BY SUNDAY NIGHT...AN INVERTED TROUGH WILL PUSH ACROSS
THE AREA. 00Z ECMWF TRENDED TOWARD THE 12Z AND NOW 00Z GFS...WITH
A WEAKER SYSTEM. WITH THE GFS BEST INSTABILITY COMING SUNDAY WITH
THE OVERACHIEVED DEW POINTS...OPTED TO REMOVE THUNDER AS
INSTABILITY AFTER 00Z MONDAY LOOKS VERY WEAK (WHICH IS WHEN MOST
PRECIPITATION SHOULD FALL).

BY TUESDAY AND WEDNESDAY...STRONG RIDGE OF HIGH PRESSURE BUILDS
BACK OVER THE EAST WITH ATTENTION REFLECTING BACK TO FIRE
WEATHER. BOTH TUESDAY AND WEDNESDAY AFTERNOONS COULD SEE RH'S
AGAIN DIPPING UNDER 25 PERCENT. WHILE WINDS SHOULD BE WEAK
TUESDAY...AS THE HIGH SHIFTS EAST ON WEDNESDAY...SOME GUSTY WINDS
COULD DEVELOP ALONG WITH MUCH WARMER TEMPERATURES. FOR THIS
REASON...WILL INCLUDE A MENTION OF AN ELEVATED FIRE DANGER FOR
TUESDAY AND WEDNESDAY. ON TOP OF THIS...IN THE WAKE OF THE SYSTEM
SUNDAY NIGHT...MUCH COOLER TEMPERATURES WILL SETTLE INTO THE
AREA. AS SKIES CLEAR OFF MONDAY...IT SETS THE STAGE FOR A
POSSIBLE FREEZE AND/OR FROST FOR MONDAY NIGHT INTO TUESDAY. WILL
START HIGHLIGHTING THIS IN THE HWO THIS MORNING.

FINALLY...BY WEDNESDAY NIGHT INTO THURSDAY...ANOTHER SYSTEM
WILL EMERGE AS THE HIGH CONTINUES TO SLIDE EAST. THIS WILL BRING
RAIN CHANCES BACK LATE WEDNESDAY NIGHT AND CONTINUE THROUGH
THURSDAY NIGHT. STILL SOME DIFFERENCES ON TIMING WITH THIS
SYSTEM...SO WILL CONTINUE ON WITH AN EXTENDED PERIOD OF POPS.
LOOKS LIKE WE MAY DRY OUT AS WE HEAD INTO THE FOLLOWING WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 128 PM EDT FRI MAR 25 2016

BKN TO OVC MVFR CEILINGS WILL LINGER THROUGH THE REST OF THE DAY
FOLLOWING THE PASSAGE OF A COLD FRONT. CLOUDS WILL GRADUALLY BREAK
UP FROM WEST TO EAST LATE THIS AFTERNOON INTO EARLY THIS EVENING
AS HIGH PRESSURE BUILDS IN ACROSS THE OHIO VALLEY. NORTHWEST WINDS
OF 5 TO 10 KTS WILL DIMINISH AND VEER TO THE NORTHEAST THIS
EVENING. WE SHOULD SEE PARTLY CLOUDY TO MOSTLY CLEAR SKIES ACROSS
THE AREA BY AROUND 4Z TONIGHT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...AR
LONG TERM...KAS
AVIATION...AR
Hazardous weather outlook, Mar 25, 5:51 AM EDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
551 AM EDT FRI MAR 25 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-252200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKOWSEE...ANNVILLE...BURNSIDE...SOMERSET...
LONDON...MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...
WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...
COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
551 AM EDT FRI MAR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST IS POSSIBLE IN SHELTERED VALLEYS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

FREEZING TEMPERATURES AND FROST ARE POSSIBLE LATE MONDAY NIGHT
INTO EARLY TUESDAY MORNING. FROST IS POSSIBLE IN SHELTERED
VALLEYS AGAIN LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING.

THERE WILL BE AN ELEVATED RISK OF WILDFIRES ON TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GEOGERIAN/KAS

Nearby

Frost Advisories in Kentucky, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.